# SDR SWAA2018010918946

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11336
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT INOP AT ROW 19.  RECONNECTED CONNECTOR IAW WDM AND AMM.
